# SDR IPXA1666285

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Engine: Ge CF680C2B2F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1338M51PO5678
- Condition: Damaged
- Location: Lt Eng Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP, BIRD STRIKE DEPARTING VCP AT 5000' MSL.  EXCESSIVE LT ENGINE VIBRATION  AND NOISE. RETURNED TO VCP.  WILL ACCOMPLISH BORO INSP AND REPLACEMENT OF DAMAGED FAN ROTOR BLADES IAW FIM AND AMM.
